I have bumps 3 weeks after having lip injections. How to get rid of them? (Photo)

I got my lips done for the first time 3 weeks ago. I was only injected in my upper lip since I already had full lips to give a heart shape effect. My lips feel like they're ruined! I have bumps and they won't go away. It's so embarrassing. I can't wear lip stick or lip gloss as it highlights or more. What should I do?

Doctor Answers 4

Bumps after fillers in the Lips need to be reversed with Vitrase

If you have bumps three weeks out after having filler injections, then you can have these bumps reversed with Vitrase. Please consult an expert in facial cosmetic injections for the best results.  Best, Dr. Green

Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

I suggest reversing the filler if you are unhappy.  I suggest seeing a cosmetic dermatologist with experience.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Lip bumps after injection

The bumps can be dissolved with hyaluronidase. This is not a permanent problem. It can happen with even the experienced injector, but more often in the less experienced one. See link.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 27 reviews

You might also like...

See your doctor

I would recommend going back to the doctor who injected the fillers and see what they recommend, maybe you can do some massaging. Good Luck.

Elliot M. Heller, MD
New York Facial Plastic Surgeon
4.6 out of 5 stars 87 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.